Mathematical Notes

, Volume 60, Issue 6, pp 714–716 | Cite as

Properties of Morse forms that determine compact foliations onM g 2

  • I. A. Mel'nikova
Brief Communications

Key words

two-dimensional manifold foliation Morse form integration over cycles 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    P. Arnoux and G. Levitt, Invent. Math.,84, 141–156 (1986).CrossRefMathSciNetGoogle Scholar
  2. 2.
    G. Levitt,Invent. Math.,88, 635–667 (1987).CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    S. P. Novikov,Uspekhi Mat. Nauk [Russian Math. Surveys],37, No. 5, 3–49 (1982).zbMATHMathSciNetGoogle Scholar
  4. 4.
    I. A. Mel'nikova,Mat. Zametki [Math. Notes],53, No. 3, 158–160 (1983).MathSciNetGoogle Scholar
  5. 5.
    I. A. Mel'nikova,Compact foliations of Morse forms, Kandidat thesis in the physico-mathematical sciences [in Russian], Moscow State Univ., Moscow (1996).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • I. A. Mel'nikova
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityUSSR

Personalised recommendations